# SDR DALA2015022101524

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON SEATING AREA OF RUB STRIP ON STA Y=1117 TO 1136 AND BETWEEN  LONGERON 26LT TO 27LT.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26 AT STA Y=1117 TO 1136 BETWEEN LONGERON 26LT TO 27 LT.  MEASURE REWORKED AREA: STA Y=1117 ORIGINAL THICKNESS 0.130" AND REMAINING THICKNESS 0.108, STA Y=1136, ORIGINAL THICKNESS 0.113" AND REMAINING THICKNESS 0.096", THEREFORE ARE THEY WITHIN LIMITS IAW SRM 53-04.
